# SDR ASAA2015021510746

- Difficulty date: February 15, 2015
- Submitted: February 25, 2015
- Operation: Air carrier
- Aircraft: N709AS
- Make and model: Boeing 737490
- Aircraft serial: 28896
- Aircraft time: 44,832 hours, 29,045 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 654580734
- Condition: Cracked
- Location: Bs 277-291
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERNAL ANGLE ABOVE STRINGER 10 ON FWD SIDE OF RT GALLEY DOOR CUT OUT IS CRACKED NDT VERIFIED. ACFT GROUNDED.   REMOVED AND REPLACED THE ANGLE IAW SRM 51-40-02-0G-0.
